# SDR DL76S991585

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 23,812 hours
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ACRID SMOKE SMELL WITH SMOKE DETECTORS GOING OFF ON TAKEOFF TO WT 314,000 LAND WEIGHT 310,000, OVERWEIGHT LANDING, DETECTORS SOUNDED APPROX THIRTY SECONDS THEN OFF.  A/C RETURNED TO GATE.  NO VISIBLE SMOKE IN CABIN OR COCKPIT.  SMELL DETERMINED COMING FROM BOTHS ENGINES DUE TO COMPRESSOR WASHES.  RAN BOTH ENGINES TWENTY MINUTES WITH PACKS ON, NO SMELL OR ODOR NOTICED, NO DETECTORS SOUNDED, NO OVERHEAT INDICATIONS, ALL A/C SYSTEMS OPERATE NORMAL
